×

zbMATH — the first resource for mathematics

Prolongations of infinitesimal linear automorphisms of projective varieties and rigidity of rational homogeneous spaces of Picard number 1 under Kähler deformation. (English) Zbl 1071.32022
The authors mainly prove the following theorem: Let \(\pi:X\to \Delta\) be a smooth and projective morphism from a complex manifold \(X\) to the unit disc \(\Delta\). Suppose for any \(t\in \Delta-\{0\}\), the fiber \(X_t=\pi^{-1}(t)\) is biholomorphic to a rational homogeneous space \(S\) of Picard number 1. Then the central fiber \(X_0\) is also biholomorphic to \(S\).
Of independent interest are their results related to the following conjecture: Let \(X\) be a Fano manifold of Picard number 1. Then, at a general point \(x\) on \(X\), there does not exist any nonzero holomorphic vector field vanishing at \(x\) to the order \(\geq 3\).
They prove the conjecture in the present article under the assumption that the variety of minimal rational tangents at a general point is nonsingular, irreducible and linearly nondegenerate.
Reviewer: Pei-Chu Hu (Jinan)

MSC:
32M10 Homogeneous complex manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bialynicki-Birula, A.: Some theorems on actions of algebraic groups. Ann. Math. 98, 480–497 (1973) · Zbl 0275.14007
[2] Borel, A.: Symmetric compact complex spaces. Arch. Math. 33, 49–56 (1979) · Zbl 0423.32015
[3] Borel, A.: Linear algebraic groups. Graduate Texts in Math. 126. Springer 1991
[4] Cartan, E.: Les groupes de transformations continus, infinis, simples. Ann. Sci. Éc. Norm. Supér. 26, 93–161 (1909) · JFM 40.0193.02
[5] Demazure, M.: Classification des algèbres de Lie filtrées. Sémin. Bourbaki, Exposé 326 (1967)
[6] Guillemin, V., Quillen, D., Sternberg, S.: The classification of the irreducible complex algebras of infinite type. J. Anal. Math. 18, 107–112 (1967) · Zbl 0153.05903
[7] Hwang, J.-M., Mok, N.: Uniruled projective manifolds with irreducible reductive G-structures. J. Reine Angew. Math. 490, 55–64 (1997) · Zbl 0882.22007
[8] Hwang, J.-M., Mok, N.: Rigidity of irreducible Hermitian symmetric spaces of the compact type under Kähler deformation. Invent. Math. 131, 393–418 (1998) · Zbl 0902.32014
[9] Hwang, J.-M., Mok, N.: Varieties of minimal rational tangents on uniruled manifolds. In: Several Complex Variables, ed. by M. Schneider, Y.-T. Siu. MSRI Publications 37, pp. 351–389. Cambridge University Press 1999 · Zbl 0978.53118
[10] Hwang, J.-M., Mok, N.: Cartan-Fubini type extension of holomorphic maps for Fano manifolds of Picard number 1. J. Math. Pures Appl. 80, 563–575 (2001) · Zbl 1033.32013
[11] Hwang, J.-M., Mok, N.: Deformation rigidity of the rational homogeneous space associated to a long simple root. Ann. Sci. Éc. Norm. Supér. 35, 173–184 (2002) · Zbl 1008.32012
[12] Hwang, J.-M., Mok, N.: Deformation rigidity of the 20-dimensional F4-homogeneous space associated to a short root. In: Algebraic Transformation Groups and Algebraic Varieties, ed. by V.L. Popov. Encyclopedia of Mathematical Sciences 132, Subseries Invariant Theory and Algebraic Transformation Groups III, pp. 37–58. Springer 2004
[13] Hwang, J.-M.: Rigidity of homogeneous contact manifolds under Fano deformation. J. Reine Angew. Math. 486, 153–163 (1997) · Zbl 0876.53030
[14] Hwang, J.-M.: On the vanishing orders of vector fields on Fano varieties of Picard number 1. Compos. Math. 125, 255–262 (2001) · Zbl 1009.14007
[15] Kodaira, K.: On stability of compact submanifolds of complex manifolds. Am. J. Math. 85, 79–94 (1963) · Zbl 0173.33101
[16] Kebekus, S.: Families of singular rational curves. J. Alg. Geom. 11, 245–256 (2002) · Zbl 1054.14035
[17] Kollár, J.: Rational curves on algebraic varieties. Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Band 32. Springer 1996 · Zbl 0877.14012
[18] Kobayashi, S., Nagano, T.: On filtered Lie algebras and geometric structures I. J. Math. Mech. 13, 875–907 (1964) · Zbl 0142.19504
[19] Kobayashi, S., Nagano, T.: On filtered Lie algebras and geometric structures III. J. Math. Mech. 14, 679–706 (1965) · Zbl 0163.28103
[20] Mori, S., Sumihiro, H.: On Hartshorne’s conjecture. J. Math. Kyoto Univ. 18, 523–533 (1978) · Zbl 0422.14030
[21] Mukai, S.: Biregular classification of Fano 3-folds and Fano manifolds of coindex 3. Proc. Natl. Acad. Sci. USA 86, 3000–3002 (1989) · Zbl 0679.14020
[22] Ochiai, T.: Geometry associated with semisimple flat homogeneous spaces. Trans. Am. Math. Soc. 152, 159–193 (1970) · Zbl 0205.26004
[23] Onishchik, A.L., Vinberg, E.B.: Lie groups and algebraic groups. Springer 1990 · Zbl 0722.22004
[24] Snow, D.: Vanishing theorems on compact Hermitian symmetric spaces. Math. Z. 198, 1–20 (1988) · Zbl 0631.32025
[25] Singer, I., Sternberg, S.: The infinite groups of Lie and Cartan. J. Anal. Math. 15, 1–114 (1965) · Zbl 0277.58008
[26] Tsai, I.-H.: Rigidity of holomorphic maps from compact Hermitian symmetric spaces to smooth projective varieties. J. Alg. Geom. 2, 603–634 (1993) · Zbl 0806.14038
[27] Wahl, J.: A cohomological characterization of \(\mathbb{P}^{n}\) . Invent. Math. 72, 315–322 (1983) · Zbl 0544.14013
[28] Yamaguchi, K.: Differential systems associated with simple graded Lie algebras. Adv. Study Pure Math. 22, Progress in differential geometry, pp. 413–494 (1993) · Zbl 0812.17018
[29] Zak, F.L.: Tangents and secants of algebraic varieties. Translations of Mathematical Monographs, Vol. 127. Providence: Am. Math. Soc. 1993 · Zbl 0795.14018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.